By Topic

Guaranteed quadratic stabilization of certain time-varying large-scale delay itô stochastic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yansheng, Jin ; Dept. of Mathematics and Physics, Yanshan University, Qinhuangdao 066004, P. R. China ; Yumin, Xu ; Feiqi, Deng

In this paper, we investigate the decentralized stabilization of some time-varying uncertain large-scale stochastic systems with delays under matching conditions. A type of decentralized controllers with guaranteed stabilization and sub-optimality are also given.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:11 ,  Issue: 3 )